# SDR ASOA201706131703

- Difficulty date: June 13, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67032050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND INTERNAL SKIN LANDING IS CORRODED. COMPLIED WITH EC/TC REO 670-53-21-242 AND REO 670-53-21-242 REV C DATED 7-24-2015.
